# SDR MASA200600897

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 19,688 hours, 15,275 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6235 LAS, AILERON JAM WOULD RELEASE WHEN OVER POWERED.  OPS NORMAL. VISUALLY INSPECTED QUADERANTS. PERFORMED ROLL AXIS TEST AND TESTED EACH SIDE. NO FAULTS NOTED, NO LEAKS AT PCU'S.
